MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SMARTLOCK HYBRID MMF PLATE, 2/P; IMPLANT

STRYKER LEIBINGER FREIBURG SMARTLOCK HYBRID MMF PLATE, 2/P; IMPLANT
Catalog Number 55-02950
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Product was discarded at the user facility.
 
Event or Problem Description
It was reported by a company representative that a patient had experienced a misaligned occlusion after a procedure.A revision surgery was performed in order to correct the issue.

Brand Name
SMARTLOCK HYBRID MMF PLATE, 2/P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7647896
Report Number0008010177-2018-00067
Device Sequence Number13496750
Product Code HRS
UDI-Device Identifier34546540732072
UDI-Public34546540732072
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number55-02950
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1